ProCALM Drops Stopped Period

Posted by on Nov 23, 2010 in hormone allergy | Comments Off

Dear Dr. Roby,

Seven years ago I was involved in a car accident and since then I have had chronic pains in my pelvic region. I have done a lot of tests and they came back normal so my doctors suspected that I may have damage nerves. I have tried more natural approaches such as acupuncture and yoga but nothing works. I have a lot of burning and pain during urination and constant stabbing pain in the pelvic region every moment I am awake. I am begging my doctors to just remove my bladder and womb as I feel the pains are coming from there. Presently I am on Prozac, Valium, Elavil, Detrusitol, Morphine, Pyridium, Vicodin, Oxycodone. I can’t walk long distances, can’t drive, can’t work, can’t do anything. I started taking your proCalm drops and while it did help with the pains my period got cut of completely so now I’m feeling all bloated and heavy and I would really like my period to come for the feeling is so uncomfortable so I stopped the Proclaim. I’m just at a lost as what I should do next cause the doctors in Trinidad are jerking me around.

Melissa.

Try taking the drops for the first three weeks of each month and then stop them for a week. That should trigger your period. Progesterone is what causes periods and the drops sometimes block it.

This only happens once in a great while and usually settles down in a cycle or two.

Warm regards,

Dr. Roby

Share